Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White spot on my left tonsil. Done Gram stain. Puss cells and epithelial cell positive. What is the cure?

Hi There I have white spot on my left tonsil since 3 months. I went to doctor and had Moxaclav-375mg for 1 week. No result. Then another ENT specialist prescribed Fenadin-120mg and Epiclon5mg for one month. It was cure but i had some cold drinks and again it occurred and same till today. My laboratory report was: Gram stain Pus cell + Epithelial cell + Gram positive cocci seen. Please advise me. Thanking you. Best regards Shafi Bangladesh.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. i dont think you have to take any more antibiotics, instead if you regularly gargle with warm salt water , specially after food . it will disappear. antibiotics are advisable if you develop fever or lymph node enlargement in your neck. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor